# SDR AALA201811019017

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 59,732 hours, 22,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS ALL EMERGENCY LIGHTS ON. OCCURRED WITH COCKPIT SWITCH IN ARM. WITH SWITCH OFF, ALL EMERGENCY LIGHTS EXTINGUISHED. REPLACED EMERGENCY LIGHT SWITCH PER TSM 33-51-00-810-881. OPERATIONS CHECK GOOD.
